# SDR SWIA202157272

- Difficulty date: February 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AFT OF PAX DOOR 4TH FROM HINGE CORRODED P/N 601R31902-317   (C-CHECK RO 4/2/2021)    REMOVED AND REPLACED INTERCOSTAL AFT OF PAX DOOR 4TH FROM HINGE IAW CRJ 200 SRM 51-40-11, 51-42-06, & SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE, FORM 337 IS ATTACHED REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PEFORMED
